# SDR GTIA9900051

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FORWARD CABIN EMERGENCY FLOOR LIGHTS OUT.  REMOVED AND REPLACED FORWARD EMERGENCY BATTERY PACK.  OPERATION CHECK GOOD ON RAMP AT THIS TIME IAW MM 33-50-0.  (M)
